# SDR 07FDEA04205

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53986301200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING INTERNAL SKIN FLUSH DOUBLER REPAIR BETWEEN FRAME 83-84, STRG 38 RT-  40 RT, NOT CONFORM TO SRM 53-10-12/FIG 227.  DOUBLER THICKNESS OF ONLY 1,8MM.  INSTALLED FLUSH REPAIR IS ACCEPTABLE AS PERMANENT REPAIR, REPLACEMENT OF RIVETS LN9198-4000 ON EACH SIDE OF THE STRINGER FOOT TO SKIN BY HI-LOKS (HL18-6) ACC TO SRM 53-19-14/FIG 201, IAW EA 6-5318-92146 AND RAS/DAHAM/4019725/2005 ISSUE B.
